Abstract and Applied Analysis

Wavelets, Sobolev Multipliers, and Application to Schrödinger Type Operators with Nonsmooth Potentials

Pengtao Li, Qixiang Yang, and Yueping Zhu

Full-text: Open access

Abstract

We employ Meyer wavelets to characterize multiplier space X r , p t ( n ) without using capacity. Further, we introduce logarithmic Morrey spaces M r , p t , τ ( n ) to establish the inclusion relation between Morrey spaces and multiplier spaces. By fractal skills, we construct a counterexample to show that the scope of the index τ of M r , p t , τ ( n ) is sharp. As an application, we consider a Schrödinger type operator with potentials in M r , p t , τ ( n ) .

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 193420, 22 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512161

Digital Object Identifier
doi:10.1155/2013/193420

Mathematical Reviews number (MathSciNet)
MR3132555

Zentralblatt MATH identifier
1298.42039

Citation

Li, Pengtao; Yang, Qixiang; Zhu, Yueping. Wavelets, Sobolev Multipliers, and Application to Schrödinger Type Operators with Nonsmooth Potentials. Abstr. Appl. Anal. 2013 (2013), Article ID 193420, 22 pages. doi:10.1155/2013/193420. https://projecteuclid.org/euclid.aaa/1393512161


Export citation

References

  • V. Maz'ya and T. O. Shaposhnikova, Theory of Multipliers in Spaces of Differentiable Functions, vol. 23 of Monographs and Studies in Mathematics, Pitman, 1985.
  • Y. Liang, Y. Sawano, T. Ullrich, D. Yang, and W. Yuan, “New characterizations of Besov-Triebel-Lizorkin-Hausdorff spaces including coorbits and wavelets,” The Journal of Fourier Analysis and Applications, vol. 18, no. 5, pp. 1067–1111, 2012.
  • Y. Liang, Y. Sawano, T. Ullrich, D. Yang, and W. Yuan, “A new framework for generalized Besov-type and Triebel-Lizorkin-type spaces,” Dissertationes Mathematicae (Rozprawy Matematyczne), vol. 489, 114 pages, 2013.
  • H. Triebel, Local Function Spaces, Heat and Naiver-Stokes Equations, vol. 20 of EMS Tracts in Mathematics, European Mathematical Society, Zürich, Switzerland, 2013.
  • W. Yuan, W. Sickel, and D. Yang, “On the coincidence of certain approaches to smoothness spaces related to Morrey spaces,” Mathematische Nachrichten, 2013.
  • Q. Yang, “Characterization of multiplier spaces with Daubechies wavelets,” Acta Mathematica Scientia B, vol. 32, no. 6, pp. 2315–2321, 2012.
  • D. Yang and Y. Zhou, “Localized Hardy spaces ${H}^{1}$ related to admissible functions on RD-spaces and applications to Schrödinger operators,” Transactions of the American Mathematical Society, vol. 363, no. 3, pp. 1197–1239, 2011.
  • C. L. Fefferman, “The uncertainty principle,” Bulletin of the American Mathematical Society, vol. 9, no. 2, pp. 129–206, 1983.
  • P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, vol. 431, Chapman & Hall, Boca Raton, Fla, USA, 2002.
  • P. G. Lemarié-Rieusset, “Multipliers and Morrey spaces,” Potential Analysis, vol. 38, no. 3, pp. 741–752, 2013.
  • V. G. Maz'ya and I. E. Verbitsky, “The Schrödinger operator on the energy space: boundedness and compactness criteria,” Acta Mathematica, vol. 188, no. 2, pp. 263–302, 2002.
  • R. Jiang, D. Yang, and Y. Zhou, “Localized Hardy spaces associated with operators,” Applicable Analysis, vol. 88, no. 9, pp. 1409–1427, 2009.
  • V. G. Maz'ya and I. E. Verbitsky, “Capacitary inequalities for fractional integrals, with applications to partial differential equations and Sobolev multipliers,” Arkiv för Matematik, vol. 33, no. 1, pp. 81–115, 1995.
  • D. Yang and D. Yang, “Characterizations of localized $BMO({R}^{n})$ via commutators of localized Riesz transforms and fractional integrals associated to Schrödinger operators,” Collectanea Mathematica, vol. 61, no. 1, pp. 65–79, 2010.
  • D. Yang, D. Yang, and Y. Zhou, “Endpoint properties of localized Riesz transforms and fractional integrals associated to Schrödinger operators,” Potential Analysis, vol. 30, no. 3, pp. 271–300, 2009.
  • D. Yang, D. Yang, and Y. Zhou, “Localized BMO and BLO spaces on RD-spaces and applications to Schrödinger operators,” Communications on Pure and Applied Analysis, vol. 9, no. 3, pp. 779–812, 2010.
  • D. Yang, D. Yang, and Y. Zhou, “Localized Morrey-Campanato spaces on metric measure spaces and applications to Schrödinger operators,” Nagoya Mathematical Journal, vol. 198, pp. 77–119, 2010.
  • Y. Meyer, Ondelettes et Opérateurs, I et II, Hermann, Paris, France, 1992.
  • P. Wojtaszczyk, A Mathematical Introduction to Wavelets, vol. 37 of London Mathematical Society Student Texts, Cambridge University Press, 1997.
  • R. Coifman, P.-L. Lions, Y. Meyer, and S. Semmes, “Compensated compactness and Hardy spaces,” Journal de Mathématiques Pures et Appliquées. Neuvième Série, vol. 72, no. 3, pp. 247–286, 1993.
  • H. Triebel, Theory of Function Spaces, vol. 78 of Monographs in Mathematics, Birkhäuser, Basel, Switzerland, 1983.
  • W. Yuan, W. Sickel, and D. Yang, Morrey and Campanato Meet Besov, Lizorkin and Triebel, vol. 2005 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2010.
  • Q. Yang, Wavelet and Distribution, Beijing Science and Technology Press, 2002.
  • Q. X. Yang, Z. X. Chen, and L. Z. Peng, “Uniform characterization of function spaces by wavelets,” Acta Mathematica Scientia A, vol. 25, no. 1, pp. 130–144, 2005.
  • D. Yang and W. Yuan, “A new class of function spaces connecting Triebel-Lizorkin spaces and $Q$ spaces,” Journal of Functional Analysis, vol. 255, no. 10, pp. 2760–2809, 2008.
  • D. Yang and W. Yuan, “New Besov-type spaces and Triebel-Lizorkin-type spaces including $Q$ spaces,” Mathematische Zeitschrift, vol. 265, no. 2, pp. 451–480, 2010.
  • J. Xiao, “Homothetic variant of fractional Sobolev space with application to Navier-Stokes system,” Dynamics of Partial Differential Equations, vol. 4, no. 3, pp. 227–245, 2007.
  • M. Essén, S. Janson, L. Peng, and J. Xiao, “$Q$ spaces of several real variables,” Indiana University Mathematics Journal, vol. 49, no. 2, pp. 575–615, 2000.
  • G. Dafni and J. Xiao, “Some new tent spaces and duality theorems for fractional Carleson measures and ${Q}_{\alpha }({\mathbb{R}}^{n})$,” Journal of Functional Analysis, vol. 208, no. 2, pp. 377–422, 2004.
  • G. Dafni and J. Xiao, “The dyadic structure and atomic decomposition of $Q$ spaces in several real variables,” The Tohoku Mathematical Journal, vol. 57, no. 1, pp. 119–145, 2005.
  • L. Peng and Q. Yang, “Predual spaces for $Q$ spaces,” Acta Mathematica Scientia B, vol. 29, no. 2, pp. 243–250, 2009.
  • Z. Wu and C. Xie, “$Q$ spaces and Morrey spaces,” Journal of Functional Analysis, vol. 201, no. 1, pp. 282–297, 2003.
  • Y. Meyer and Q. X. Yang, “Continuity of Calderón-Zygmund operators on Besov or Triebel-Lizorkin spaces,” Analysis and Applications, vol. 6, no. 1, pp. 51–81, 2008.
  • Q. Yang, “Atomic decomposition in ${L}^{p}(1<p<\infty )$,” Indian Journal of Pure and Applied Mathematics, vol. 31, no. 9, pp. 1081–1087, 2000.